# SDR AALA20171029002

- Difficulty date: October 28, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N133AN
- Make and model: Airbus A321-231
- Aircraft serial: 6482
- Aircraft time: 9,653 hours, 2,789 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY POWER SUPPLY UNIT 14WL WILL NOT TEST. REPLACED BATTERY PER MM 33-51-38. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
